# SDR AALA202108274847

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 33,721 hours, 13,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT, MUSTY SMELL IN FLIGHT DECK; ODOR DISSIPATED WITH LH RECIRCULATION FAN DEACTIVATED. REPLACED RECIRCULATION FAN AIR FILTER IAW AMM 21-25-01, OPS CHECK GOOD.
